# SDR CA980525008

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3A32C406
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G82NDB2
- Condition: Damaged
- Location: Propeller
- Part time: 239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  STONE DAMAGE NOT DRESSED OUT PROPERLY.
